I assume this is wrong and her doctor is doing her a disservice, at the least. The person in question is my mother. She does have a legitimate back problem which causes chronic pain. That is how the percocet started. She then claims she has panic attacks though I have never seen one, which is the reason for the xanax. She has been taking both of these for 10+ years. I know that in itself is not good. Recently for reasons I am unaware of this doctor has prescribed the amitriptolene and tramadol. What can I do to help? Can I talk to the doctor? Is there anyone I can talk to about this doctor? Please help and only comment if you are truly knowledgable on the subject.
The concern I have is the percocet and tramadol. They aren't a good combo. I'm wondering if he meant for her to stop the percocet when the tramadol was ordered. That wouldn't be the way to do it, but alot of docs just stop them instead of weaning them off of it. If you're mom is competent the dr won't talk to you about it. You can tell him you're concerned but he won't say much about it. Taking tylenol regularly for that amount of time is a challenge to her liver. How old is she? Is she showing signs of confusion or over sedation? I would talk to her pharmacist first, they can tell you if the percocet is to be continued. If she uses the same pharmacy all the time, if there was a problem they should pick it up, but some places don't.
I've taken Percocet, tramadol, and Xanax. I only took the tramadol for break through pain when my collar bone was crushed and about 10 months later when I had the plate taken out. I've taken all 3 together.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Dec 2010 • 4 answers
Updated 19 Aug 2015 • 9 answers
Updated 17 Dec 2018 • 7 answers
Why is my doctor/pharmacist telling me that the new tramadol has percocet in/have to pick up script?
Updated 11 Jul 2018 • 8 answers
Updated 18 Sep 2018 • 2 answers